# SDR UIEA200700282

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF RIGHT BODY GEAR OUTBOARD TRUNNION UPPER CAP AROUND THE FORWARD BOLT HOLE.  LOCALLY BLENDED PITTING CORRODED AREA.  HFEC AND 10X VISUAL INSPECTION PLUS DYE PENETRANT INSPECTED.  SPOT FACED WASHER BEARING SURFACE AREA SHOT PEENED BLEND.  REWORKED AREA.  HFEC CHECKED BOLT HOLES.  TREATED ,PRIMED AREA PER BOEING 8100-9.
